Cyclophosphamide & Behcets

Hi Everyone

I have neuro-behcets and after trying many many other medications including steroids, Colchicine, Imuran, Methotrexate and Humira, I am about to have my fourth infusion of cyclophosphamide tomorrow morning. The first three have made no change to my condition, nor to my blood levels, so the doctors have upped the dose from 500g to 600g (maximum for my body weight). I have the infusion every two weeks. Is there anyone out there with experience or knowledge of cyclophosphamide - I HAVE researched the drug on the internet and my doctor has informed me of side effects etc.

Thanks

Emma

4 Replies

oldestnewest
  • Hi,

    I have been on cytoxan before a s currently I am on it now. I have done the infusion and also the pill form. Currently I am on the pill form.... Side effects for me have been stomach aches and naseua... Though it gets better throughout the treatment. I have been through all the drugs you listed also including remicade. I did my infusion every 4 weeks versus 2. Are fatigued after the infusion?

  • Hi Dustin

    Yes within about six hours after the infusion I am fatigued and nauseated for a couple days. However, having had four infusions the disease is still very much active. Do you remember after how many infusions of remicade it started to work?

    Thanks

    Emma

  • i was the same as you but my doctor prescribed me REMMICADE INFLOXIMAB .THIS MEDICINE MADE BETTER .YOU CAN COTACT ME S.A.A.MOUSAVI @GMAIL.COM

  • How long did it take the remicade to work?

You may also like...